Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had C section. Painful period. Have nausea, discharge from nipples. Had tubal ligation. Explain

I am 30 years old. I have had two children by c-section first one 10 yrs old second one 8 yrs old about to turn 9 in april. I had a tubal ligation at the time of c-section with my second child. after my tubal I have had very heavy and painful periods. but here recently they only last about two days or somewhat heavy first day and nothing the next then spot off and on for about 4 days. I was being consitstant on a 30 day cycle but then I had period 31 days then 27 then 28 and now back to 30 but after this last period I bleed for the first day then nothing the next then the third day I had a small amount then none after that. today is the 7th day and for the past two days I have had a spots of brown discharge that has a not so good smell almost a rotten egg smell. It has me concerned because I have never had this. I have also had nausea in the mornings and evenings off and on for the past month. What could be the cause of some of these also I have had a milky discharge from my nipples the past month almost looks like breast milk . have taken Pregnancy test all have came back negative.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hello,
Thanks for the query.

Your symptoms of discharge from nipple could be due to prolactinoma.
Please get your serum prolactin levels checked.

Foul smelling vaginal discharge suggests infection, could be candidiasis, trichomoniasis or bacterial vaginosis.
Get a swab test done for diagnosis.
Refer to your gynaecologist for the treatment regimens for the same.

Your menstrual cycle and duration of flow seems to be normal. As menstrual cycle ranging between 21-35 days is considered normal with a flow for 1-7 days.

Subjective excessive menstrual flow following tubectomy is due to post tubal ligation syndrome.
Since the symptoms of this syndrome are mild, simple symptomatic treatment is sufficient in your case.

Hope this helps,
regards,
Dr Nilofer
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor